# SDR CALA9800981

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN HORIZONTAL BEAM OF RT AFT LAV AFT PRESSURE BULKHEAD.  THE CRACK WAS LOCATED JUST AFT OF STA 996, 62 INCHES UP FROM THE FLOOR AT THE OUTBOARD CORNER.  THE CRACK WAS STOP DRILLED IAW SRM 53-01.  REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 53-01, FIGURE 6, 53-10-3, 51-30-4, AND 51-20-0.
